# SDR CALA2022050401131

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 67,589 hours, 6,455 cycles
- System (JASC): 3245 · Tire Tube
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT NOSE GEAR LOW TIRE PRESSURE INSPECTED AND FOUND # 2 NOSE TIRE PRESSURE READING 186 PSI , TIRE ASSY SERVICEABLE, SERVICED TIRE PRESSURE TO 205 PSI, MONITOR FOR FEW HOURS, NO DROP TIRE PRESSURE NOTED. REF AMM 32-45-00.
